Groups of automorphisms of Riemann surfaces and maps of genus p + 1 where p is prime
Avainsanat:
Compact Riemann surface, automorphism group, finite group, Jacobian, map, hypermap, dessin d'enfantAbstrakti
We classify compact Riemann surfaces of genusViittaaminen
Izquierdo, M., Jones, G. A., & Reyes-Carocca, S. (2021). Groups of automorphisms of Riemann surfaces and maps of genus p + 1 where p is prime. Annales Fennici Mathematici, 46(2), 839–867. Noudettu osoitteesta https://afm.journal.fi/article/view/110603
Copyright (c) 2021 The Finnish Mathematical Society

Tämä työ on lisensoitu Creative Commons Nimeä-EiKaupallinen 4.0 Kansainvälinen Julkinen -lisenssillä.